# SDR FDEA202008101848

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT OUTBOARD   HOLE BORE FOUND CORROSION. CORROSION AT LEFT HAND WING - WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER   MOUNT OUTBOARD HOLE BORE(#7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-  11 CMM 57-44-08. SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-  11 CMM 57-44-08 AND E.A. # 1-5750-T0355851 PART 1 STEP 2B AND STEP 2, TITLE: WINGS-   FLIGHT SURFACES- EO 1-5750-7-5002- LH WING- OUTBD FLAP, INBD FWD HINGE (WING SIDE)-   CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM NO.   N00553 ATTACHED E.A. # 1-5750-T0355851 PART 1 FOR WORK DETAILS.
